MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET
Catalog Number MC33687
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a 4" (10 cm) smallbore trifuse ext set w/3 microclave¿ clear, 2 check valve, 3 clamps (2 white, red), rotating luer where they stated in the report that "patient seen at 0600 for hourly check, right shoulder and blanket noted to have blood on it.Blood backing up into trifuse extension and blood around extension pieces.Everything connected.Extension trifuse exchanged and infusing well without issues now." there was patient involvement, but no patient harm was reported.
 
Additional Manufacturer Narrative
One used device was returned for evaluation; no visual damages or anomalies were observed.The reported complaint of back flow could be confirmed.The returned sample was tested and a small tear was found in the tubing.The probable cause is from an unintentional pulling force during use.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22951863
Report Number9617594-2025-01787
Device Sequence Number18550890
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public00887709064362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33687
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown